i pill is a emergency contraceptive pill.it contains levonorgestrel.period irregularities are the side effects.you will not become pregnant if you taken the drug within 72 hrs of unprotected sex.take care.
welcome to healthcaremagic
please note i pill is not contraceptive regular use of i pill will cause hormonal changes in your body with associated problems
this time there may not be chance of pregnancy consult gynecologist in case of any problem
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
hi sir...we just had sex last tuesday with my gf,we use condom but unfortunately the condom breaks and i cum inside...wednesday same week my gf take 4 nordette the white one at 2pm and take 4 2am...is there a chance that she will be pregnant?how big? pls...i need your help
Hi, may I answer your health queries right now ? Please type your query here..k just want to ask I had sex with my boyfriend before my period with two its usual time but during ejaculaion he removed it and then after two to three min of him rubbing his dic the sperms came k now I have taken an I pill becouse I was scared is there any chances of pregancy .
hi,am 31yrs,i weigh 9 stone am not taking any medication ,i had unprotected sex on saturday and yesterday evening but i took the emergency pill yesterday after one hour ,my body was really relaxed and i realised before sex i had that sticky light fluid coming out my vagina ,do u think i might ve got pregnant
hi, i was on pill for the last two months but i didnt take my pills for about a week during a holiday. i think im having period now which im not sure since the last period i had was two weeks ago. the thing is i had unprotected sex with my man since we assumed its only period. is there any possibility that i would get pregnant? im starting to worry if we just made a mistake on this.
Hi, from this years january i was having my periods in an 13 to 16 days gap, where as i used to have it in 28 days gap. Last month i had unprotected sex on the 4th day of my periods. A week later i had sex again but this time i took an emergency contraceptive pill. Bt still i'm not having my periods till now where 16 days is already over. Am i pregnent?
I'm definitely not sexually active, but yesterday I found this purplish brownish discharge in my underwear. I'm supposed to start my period in about a week and am on birth control for my migraines. I put a tampon in and took it out later to see if I could figure out if it was blood or whatever it was. But it didn't smell right or look right. When I put it in the toilet it filled up with water and definitely showed that it was, in fact, a purple. Could you tell me what it possibly is? Maybe a side effect of the sronyx(the birth control I'm using)? I'm going off of that soon because of other side effects, so is that a possibility?
I've been having dark brown discharge about a week before my period. I am on birth control, I take the pills. Sometimes I take it a couple hours later than I should and I sex with my boyfriend. I had sex with my boyfriend when I was supposed to start my period in May but it never came because I spotted in the middle and had switched birth controls. I then had sex with him again but when I was on the pill on the 15th and he did NOT cum inside of me. Could I be pregnant?
I'm on the pill and I got up to the stage where I should take the sugar pills. However after two days my period still hadn't come and I was going to my boyfriend's so instead I started taking the hormone pills again. Long story short we had...
I am having an issue with vaginal dryness . I am on the pill Apri and just switched back to loloestrin fe. I know birth control can cause this but what can I switch to to fix this? I was considering XXXXXXX iud but I have read dryness as a side...